Alert archive / Nebraska / Tornado Warnings in 2024
Tornado Warning 40, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 26, 2024, 5:15 PM CDT for Richardson County, Nebraska. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2024, 5:15 PM CDT (22:15 UTC)
- Expired
- Apr 26, 2024, 5:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Richardson County, NE
The radar
The Topeka radar (KTWX), 138 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 5:18 PM CDT | TSTM WND GST 58 | 1 Nne Falls City, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 12:52 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -349 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 573 m²/s²
- 0-3 km storm-relative helicity
- 572 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
578
WFUS53 KOAX 262215
TOROAX
NEC147-262245-
/O.NEW.KOAX.TO.W.0040.240426T2215Z-240426T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
515 PM CDT Fri Apr 26 2024
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Central Richardson County in southeastern Nebraska...
* Until 545 PM CDT.
* At 515 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles southwest of Falls City, moving northeast at 55
mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Falls City around 520 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4001 9575 4025 9552 4025 9549 4023 9547
4018 9548 4016 9544 4014 9543 4013 9541
4000 9555 4000 9574
TIME...MOT...LOC 2215Z 207DEG 50KT 4003 9564
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
BD3 follow-up statements
756
WWUS53 KOAX 262222 RRA
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
522 PM CDT Fri Apr 26 2024
NEC147-262245-
/O.CON.KOAX.TO.W.0040.000000T0000Z-240426T2245Z/
Richardson NE-
522 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR EASTERN
RICHARDSON COUNTY...
At 522 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Falls City, moving northeast at 55 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
eastern Richardson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4007 9568 4025 9552 4025 9549 4023 9547
4018 9548 4016 9544 4014 9543 4002 9557
4003 9563
TIME...MOT...LOC 2222Z 211DEG 50KT 4010 9559
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
BD194
WWUS53 KOAX 262232
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
532 PM CDT Fri Apr 26 2024
NEC147-262245-
/O.CON.KOAX.TO.W.0040.000000T0000Z-240426T2245Z/
Richardson NE-
532 PM CDT Fri Apr 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN RICHARDSON COUNTY...
At 532 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles west of Craig, or 11 miles northeast of Falls
City, moving northeast at 55 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Richardson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4015 9558 4025 9552 4025 9549 4023 9547
4018 9548 4016 9544 4014 9543 4011 9547
4012 9553
TIME...MOT...LOC 2232Z 219DEG 48KT 4018 9546
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
BD388
WWUS53 KOAX 262237
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
537 PM CDT Fri Apr 26 2024
NEC147-262247-
/O.EXP.KOAX.TO.W.0040.000000T0000Z-240426T2245Z/
Richardson NE-
537 PM CDT Fri Apr 26 2024
...THE TORNADO WARNING FOR NORTHEASTERN RICHARDSON COUNTY WILL EXPIRE
AT 545 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.
&&
LAT...LON 4015 9558 4025 9552 4025 9549 4023 9547
4018 9548 4016 9544 4014 9543 4011 9547
4012 9553
TIME...MOT...LOC 2237Z 207DEG 50KT 4022 9544
$$
BDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 26, 1:06 PM CDT, 4 hours 9 minutes earlier. Its key messages:
- Severe thunderstorms Today and Saturday with strong tornadoes, large hail, damaging winds, and flash flooding possible. Greater flooding threat on Saturday night.
- Severe thunderstorms possible on Sunday as well, to a lesser degree, but brief tornadoes possible as well.
- Storms wrap up by Monday, with warmer temperatures arriving next week. Another round of showers and storms possible Tuesday/Wednesday.
Area forecast discussion, Apr 26, 1:06 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 106 PM CDT Fri Apr 26 2024 .KEY MESSAGES... - Severe thunderstorms Today and Saturday with strong tornadoes, large hail, damaging winds, and flash flooding possible. Greater flooding threat on Saturday night. - Severe thunderstorms possible on Sunday as well, to a lesser degree, but brief tornadoes possible as well. - Storms wrap up by Monday, with warmer temperatures arriving next week. Another round of showers and storms possible Tuesday/Wednesday. && .DISCUSSION... Issued at 1224 PM CDT Fri Apr 26 2024 Skies are clearing from the southeast this afternoon as storms are starting to develop near the center of the surface low across central Nebraska. There's already one supercell that has developed west of Grand Island. We're watching towering Cu start to develop across north-central Kansas and south-central Nebraska out near Hebron which will be our line of strong to severe thunderstorms for this afternoon. We have a primed environment with 2000-2500 J/kg of MLCAPE, 150-200 m2/s2 of 0-1 km helicity that increases to 200+ across southeast Nebraska. Seems like this could be a day where any individual storm will be capable of producing a strong tornado. Storms will be moving into the Lincoln area around 3 PM, the Omaha Metro around 4 - 5 PM, making it to the Missouri River around 5 PM, and out of our area by around 7 to 8 PM. Some of the CAMS show the potential for an additional storm or two trailing behind the main line, but the severe window for each area will center mostly around the main line of storms. Once storms clear the area this evening, we'll see clearing skies across most of our area. We will have low clouds spread south out of South Dakota overnight tonight into Norfolk, but probably won't make it as far south as Omaha. Saturday morning we'll be between systems, dry with light winds. We'll see a warm front lift north during the afternoon with the approach of our next low pressure system. We'll see initial storm development along and ahead of the warm front around 6-7 PM with several rounds of storms developing and training along the warm front which stalls somewhere along I-80. With training storms, we add the significant potential for flash flooding in addition to large hail, strong tornadoes, and damaging winds Saturday evening, with the significant severe threat possibly not ending until after midnight. We'll see a third chance for severe storms on Sunday as the center of the surface low passes over our area Sunday afternoon. This will be a lower threat, but should not be overlooked. This will be similar to what we saw about ten days ago where we had a couple brief tornadoes that popped up from low-topped supercells that developed in a similar environment as the surface low again passed right over our area. We could also see hail up to quarter-size and damaging winds up to 60 mph. All storms should finally exit our area after midnight Monday. For the extended forecast, we just don't have time right now to do an in-depth analysis beyond day three. See previous discussion below: We finally receive a break from the active weather pattern on Monday and into early next week, with just a few minor showers and storms possible Tuesday and Wednesday. Temperatures will generally top out in the 70s next week, with a few locations reaching the low 80s on Tuesday. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1149 AM CDT Fri Apr 26 2024 IFR cigs this morning are starting to clear from the southwest this morning as the low pressure center starts its approach. Expect a period of improvement to VFR conditions with BKN or SCT cigs around 3500-4500 ft about an hour or two before thunderstorms move through the terminals this afternoon. Models suggest there could be one or two lines of thunderstorms that roll through. Went ahead and put one line in the TAFs, but will adjust to factor in for a second line of storms if it develops just behind the first. Storms should be east of the terminals by 00Z this evening, with clearing skies and winds turning westerly or southwesterly. Low clouds will spread south out of South Dakota into KOFK late in the TAF period around 04-06Z bringing MVFR to IFR conditions through the end of the TAF period. As of right now it does not appear they will get far enough south to impact KOMA or KLNK. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...McCoy/KG AVIATION...McCoy
Hazardous weather outlook, Apr 26, 1:22 PM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 122 PM CDT Fri Apr 26 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-270830- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 122 PM CDT Fri Apr 26 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Severe weather is likely across much of eastern Nebraska and southwest Iowa this afternoon and evening. All hazards are possible, including large hail up to three inches in diameter, a few strong tornadoes, and thunderstorm winds up to 70 mph. Much of eastern Nebraska and southwest Iowa are in an enhanced risk of severe weather. The best timeframe for severe storms should be from 2 pm through 8 pm. Be prepared to implement severe weather safety plans this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another round of severe weather is likely late Saturday afternoon into Saturday night, especially along and south of I-80. Again, all severe hazards are possible, including hail up to three inches in diameter, a few strong tornadoes, and thunderstorm winds up to 70 mph. Severe weather is again possible Sunday afternoon into evening in parts of southeast Nebraska and southwest Iowa. Hail up to quarter size and thunderstorm winds up to 60 mph are the main hazards, but an isolated weak tornado couldn't be ruled out as well. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required on both this afternoon and evening and Saturday evening.
In the hours before
Local storm report, Apr 26, 5:04 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
504 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM Hail Nemaha 40.34N 95.67W
04/26/2024 E2.75 Inch Nemaha NE Emergency Mngr
&&Local storm report, Apr 26, 5:05 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
505 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail 1 NNE Omaha 41.28N 96.00W
04/26/2024 E1.00 Inch Douglas NE Public
&&Local storm report, Apr 26, 5:07 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
507 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM Tornado 1 S Crescent 41.36N 95.86W
04/26/2024 Pottawattamie IA Emergency Mngr
&&Local storm report, Apr 26, 5:09 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
509 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM Tornado 7 SE Council Bluffs 41.17N 95.75W
04/26/2024 Pottawattamie IA Trained Spotter
&&Local storm report, Apr 26, 5:13 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
513 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM Tornado 6 W Treynor 41.23N 95.73W
04/26/2024 Pottawattamie IA Storm Chaser
&&Local storm report, Apr 26, 5:14 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
514 PM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM Tornado 6 WSW Treynor 41.19N 95.70W
04/26/2024 Pottawattamie IA Emergency Mngr
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:52 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 23 min |
| Apr 25, 10:53 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 13 min |
| Apr 26, 12:53 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 37 min |
| Apr 26, 1:27 AM CDT | Areal Flood Advisory | OAX | Butler, Colfax, Platte | 3 hr |
| Apr 26, 3:06 AM CDT | Areal Flood Advisory | OAX | Burt, Cuming, Dodge, Saunders, Thurston, Washington | 3 hr |
| Apr 26, 9:56 AM CDT | Severe Thunderstorm Warning | OAX | Knox | 18 min |
| Apr 26, 12:59 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 61 min |
| Apr 26, 1:19 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 41 min |
| Apr 26, 1:29 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 61 min |
| Apr 26, 1:39 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Lancaster, Saline | 51 min |
| Apr 26, 1:41 PM CDT | Tornado Warning | OAX | Saline, Seward | 19 min |
| Apr 26, 1:56 PM CDT | Tornado Warning | OAX | Seward | 49 min |
| Apr 26, 1:57 PM CDT | Tornado Warning | OAX | Boone | 48 min |
| Apr 26, 2:08 PM CDT | Tornado Warning | OAX | Butler, Lancaster, Saunders, Seward | 52 min |
| Apr 26, 2:29 PM CDT | Tornado Warning | OAX | Boone | 46 min |
| Apr 26, 2:31 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Saunders | 44 min |
| Apr 26, 2:36 PM CDT | Areal Flood Advisory | OAX | Lancaster | 3 hr |
| Apr 26, 2:36 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 39 min |
| Apr 26, 2:39 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 51 min |
| Apr 26, 2:54 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 31 min |
| Apr 26, 2:54 PM CDT | Tornado Warning | OAX | Butler | 51 min |
| Apr 26, 3:03 PM CDT | Tornado Warning | OAX | Cass, Douglas, Lancaster, Sarpy, Saunders | 42 min |
| Apr 26, 3:08 PM CDT | Tornado Warning | OAX | Antelope, Boone | 13 min |
| Apr 26, 3:11 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Platte | 49 min |
| Apr 26, 3:20 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 36 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 23 min |
| Apr 26, 3:22 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 38 min |
| Apr 26, 3:27 PM CDT | Tornado Warning | OAX | Madison, Platte | 48 min |
| Apr 26, 3:29 PM CDT | Tornado Warning | OAX | Lancaster, Saunders | 46 min |
| Apr 26, 3:32 PM CDT | Tornado Warning | OAX | Antelope, Boone, Madison | 43 min |
| Apr 26, 3:41 PM CDT | Tornado Warning | OAX | Douglas, Saunders, Washington | 49 min |
| Apr 26, 3:43 PM CDT | Tornado Warning | OAX | Cass, Sarpy | 47 min |
| Apr 26, 3:44 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 27 min |
| Apr 26, 3:51 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 39 min |
| Apr 26, 3:54 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 51 min |
| Apr 26, 3:59 PM CDT | Tornado Warning | OAX | Cass, Otoe, Sarpy | 46 min |
| Apr 26, 4:03 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Platte | 42 min |
| Apr 26, 4:05 PM CDT | Tornado Warning | OAX | Colfax, Platte | 28 min |
| Apr 26, 4:08 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 52 min |
| Apr 26, 4:14 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 46 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 42 min |
| Apr 26, 4:19 PM CDT | Tornado Warning | OAX | Cass, Otoe | 41 min |
| Apr 26, 4:23 PM CDT | Tornado Warning | OAX | Nemaha, Pawnee, Richardson | 52 min |
| Apr 26, 4:24 PM CDT | Tornado Warning | OAX | Colfax, Platte, Stanton | 13 min |
| Apr 26, 4:26 PM CDT | Tornado Warning | OAX | Cass, Douglas, Sarpy | 49 min |
| Apr 26, 4:32 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy, Washington | 3 hr |
| Apr 26, 4:34 PM CDT | Tornado Warning | OAX | Burt, Washington | 41 min |
| Apr 26, 4:39 PM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Saunders, Washington | 2 hr |
| Apr 26, 4:40 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Pierce, Platte, Stanton | 18 min |
| Apr 26, 4:42 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Platte, Stanton | 13 min |
| Apr 26, 4:42 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 37 min |
| Apr 26, 4:48 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 27 min |
| Apr 26, 4:50 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 55 min |
| Apr 26, 4:54 PM CDT | Tornado Warning | OAX | Douglas, Sarpy, Washington | 51 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 46 min |
| Apr 26, 5:17 PM CDT | Tornado Warning | OAX | Madison, Pierce, Stanton, Wayne | 25 min |
| Apr 26, 5:26 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 49 min |
| Apr 26, 5:29 PM CDT | Tornado Warning | OAX | Richardson | 31 min |
Nearby
Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.